Couldn't find what you looking for?

TRY OUR SEARCH!

im a 30 yr old female so i feel too young to be experiencing vaginial dryness. ive been on depo birth control injections before my family planning doctor says that might be why, but i dont know.when having intercourse i become only a little wet then during sex i always seem to result to lubricants. so now im just trying to figure out how to restore the moisture in my vaginia.

Loading...

Hormonal contraceptives can cause vaginal dryness. Often the reason is because they can interfere with healthy vaginal flora, which help the vagina have the right amount of wetness and for the lubricating gland to work properly. I suggest you get off hormonal contraceptives and switch to something else, like condoms. Talk to your doctor about this, if that's something you choose to do. In either case, I also recommend that you start supplementing with probiotics. These are healthy bacteria which can help restore the flora to your vagina. Go to a local health food store and pick up a bottle. After you have finished one or two bottles of the same kind, switch to a different bottle. This ensures that you get different bacteria strains in your body. Do NOT get probiotics from your local grocery store or pharmacy. These are likely very low quality and will not help you at all.

Reply

Loading...